# SDR SCNA98052

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Nr 3 Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, HAD A NUMBER THREE STRUT OVERHEAT LIGHT COME ON AND LEFT PACK WAS UNABLE TO KEEP PRESSURE.  DIVERTED AIRCRAFT TO IAH.  TIGHTENED LOOSE DUCT CLAMPS IN THE NUMBER THREE STRUT.  RAN UP NUMBER THREE ENGINE TO POWER WITH NO MORE LEAKS DETECTED.  GROUND CHECKED LEFT PACK OK.
